Journal of Symbolic Logic

Review: Laszlo Kalmar, Another Proof of the Markov-Post Theorem

William W. Boone

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 23, Issue 4 (1958), 447-448.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183733438

JSTOR
links.jstor.org

Citation

Boone, William W. Review: Laszlo Kalmar, Another Proof of the Markov-Post Theorem. J. Symbolic Logic 23 (1958), no. 4, 447--448. https://projecteuclid.org/euclid.jsl/1183733438


Export citation